MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Lumen broke.
 
Additional Manufacturer Narrative
The device was implanted in the arm of a 13-month-old.The catheter may have been stressed beyond the design capabilities.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7479273
Report Number2518902-2018-00028
Device Sequence Number1339655
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date12/13/2020
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMLAP660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;